Perturbation results for exponentially dichotomous operators on general Banach spaces

A.C.M. Ran, C.V.M. van der Mee

Research output: Contribution to JournalArticleAcademicpeer-review

Abstract

Some perturbation results for exponentially dichotomous operators are applied to prove the existence of stable and anti-stable solutions of Riccati equations associated to block operators on general Banach spaces, both for compact perturbations and for bisemigroups made up of immediately norm continuous semigroups. © 2003 Elsevier Inc. All rights reserved.
Original languageEnglish
Pages (from-to)193-213
JournalJournal of Functional Analysis
Volume210
Issue number1
DOIs
Publication statusPublished - 2004

Bibliographical note

MR2052119

Fingerprint

Dive into the research topics of 'Perturbation results for exponentially dichotomous operators on general Banach spaces'. Together they form a unique fingerprint.

Cite this